Entertainment

Entertainment 2017

    • Gold Star Amusements:
      – Will be on the midway during the fair starting at 1 pm on Saturday, July 1st 2017.
      – Unlimited ride wristbands for $22 each will be honored from 1-5 pm OR 5-10 pm each day of the fair.
      Advance wristband sales for $17 each are for sale at Althoff’s Hardware 128 N 4th Street in Cannon Falls starting May 15th to June 30th. One wristband is good for one session of rides.

    • STARDUST CIRCUS will perform three amazing shows each day. IT’S FREE
    • FFA Kiddie Barnyard Open Daily
    • Admission to the fair grounds is $4 per person daily – Saturday, Sunday and Monday, with a season pass available for $10.
    • Tuesday,July 4th is a FREE GROUNDS ADMISSION DAY!!
    • Parking is FREE.
    • Demo Derby and Tractor Pull grandstand admission is $12 ($5 for those 12 years and under).
    • A Pit Pass is available for $20.
    • Harness Racing grandstand admission is $10 ($5 for those 12 years and under).
    • Admission for the SKITZOFONIK BAND , FIRE AT THE FALLS BAND and HITFACED BAND
      shows are FREE!

 

2017 SCHEDULE

Sunday, June 11th
8:00 am 4H, FFA & WSCA Youth Open Horse Show – Horse Arena

Friday, June 30th
10:00 am Goodhue County Commissioner Meeting – Pavilion
Noon – 7:00 pm Open Class Exhibit Building Entry
2:00 – 7:00 pm 4H Building Exhibit Entry and Judging

 

Saturday, July 1st
9:00 am – 3:00 pm Livestock Entry
10:00 am Kid Power Pedal Tractor Pull – Near Grandstand
1:00 pm – 11:00 pm Gold Star Amusement Rides Open — Wristband special 1:00 – 5:00 pm & 5:00 – 10:00 pm
1:00 pm – 5:00 pm Raptor Center Booth
1:00 pm – 6:00 pm Canvas Art –on the hour – Café
1:30 pm Minnow Races
2:00 pm, 4:00 pm, 7:00 pm STARDUST CIRCUS Performances
2:00 pm Tractor Pull REGISTRATION
4:00 pm – 6:00 pm Jackpot Beef Check-In and Weigh-In
3:30 pm Minnow Races
4:00 pm 4H and FFA Beef Show followed by Open Class Beef Show
4:00 pm TRUCK AND TRACTOR PULL – Grandstand Event
7:00 pm Jackpot Beef Show
8:00 pm – 12:00 am SKITZOFONIK BAND – Free Stage

 

Sunday, July 2nd
 10:00 am True North Ecumenical Church Service- Stage
10:00 am 4H and FFA Sheep Show – Sheep Arena
Noon Open Class Sheep Show – Sheep Barn
Noon 4H and FFA Yak and Llama Show – Sheep Arena
Noon – 5:00 pm Make-N-Take project for youth with CF Girl Scout Troup – pavilion
1:00 pm – 2:00 pm Cannon Falls Community Band – Free Stage
1:00 pm – 6:00 pm Canvas Art –on the hour – Café
1:00 pm – 11:00 pm Gold Star Amusement Rides Open — Wristband special 1:00 – 5:00 pm & 5:00 -10:00 pm
1:30 pm Minnow Races
2:00 pm 4H and FFA Rabbit Show and Poultry Show – Arena
2:00 pm, 4:00 pm, 6:00 pm STARDUST CIRCUS Performances
3:30 pm Minnow Races
2:00 – 5:00 pm Lyndon Peterson “The One Man Band” – Pavilion
4:00 – 6:00 pm Jackpot Sheep Check-In and Weigh-In
7:00 pm Jackpot Sheep Show
7:00 – 11:00 pm FIRE AT THE FALLS BAND – Free Stage

 

Monday, July 3rd – Day Care Day
 10:00 – 11:00 am Cannon Falls Fire, Ambulance and Police vehicles on the grounds
10:00 am Joe Tix Memorial Ayrshire Firecracker Show
11:00 am Ronald McDonald – Free Stage
11:00 am – 5:00 pm RAD ZOO on grounds – Pavilion
Noon Magician Tom Anderson – Free Stage
Noon District VI Holstein Show
1:00 pm – 11:00 pm Gold Star Amusement Rides Open — Wristband special 1:00 – 5:00 pm & 5:00 -10:00 pm
1:00 pm – 6:00 pm Canvas Art –on the hour – Café
2:00 pm 4H and FFA Goat Show followed by Open Class
2:00 pm, 4:00 pm, 6:00 pm STARDUST CIRCUS Performances
3:00 pm 4H and FFA Dairy Show
3:00 pm PIT Gate Opens – Derby Entries
3:00 – 6:00 pm Tech Inspections – Derby Entries
3:00 – 4:30 pm Jackpot Goat Check-In and Weigh-In
5:00 pm Jackpot Goat Show
7:00 pm DEMO DERBY – Grandstand Event
9:00 pm – 12:00 am HITFACED BAND – Free Stage

 

Tuesday, July 4th – Veteran and Senior Citizen Day — FREE GROUNDS ADMISSION DAY
11:00 am Grand Day Parade starts
1:00 pm – 11:00 pm Gold Star Amusement Rides Open — Wristband special 1:00 – 5:00 pm & 5:00 -10:00 pm
2:00 pm, 4:00 pm, 6:00 pm STARDUST CIRCUS Performances
2:00 pm Harness Horse Racing – Grandstand Event
2:30 – 3:30 pm Singing Cowgirl
4:30 – 5:30 pm Singing Cowgirl
5:00 pm Livestock Released
6:00 pm Flagpole Dedication – Fair Office
6:00 – 9:00 pm DAVE CARPENTER CONTRIBAND – Free Stage
Dusk Fireworks Show